It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


whyfish: I started off on 20mgs of paxil and was told by my (quack) psychiatrist at the time I could self medicate up to 60mgs.

I ended up upping my dosage to 40mgs about 3 years into taking paxil because it just wasn't cutting it during times of increased stress (I moved across the country all by myself and knew no one, my job was awful, etc...general stressors that can be a nightmare to those of us suffering from anxiety!). The paxil never stopped working, I just felt I needed more than my original dosage to help with my additional stressors. You're on a low enough dose that it won't be that hard to switch to another AD if you so choose in the future.

Like Colby I don't feel my body ever bounced back from the sexual side effect either. I read somewhere in some research I did on side effects of paxil that there may be a chance it will permanently alter your sex drive/arousal ability to some degree. I'm on wellbutrin now, and I've had absolutely NO sexual side effects. None. I recovered somewhat in that aspect when I was paxil-free, and the wellbutrin hasn't affected me from what I've been like this past 8 months without paxil. My doctor put me on wellbutrin for that very reason (I had been complaining about side effects of paxil and that was a big one for me). I have two friend (both male) who are/were on paxil (20 and 30mg doses) and they had/are having a rougher time with that aspect than I ever had.

Anyway, if you're doing ok on the paxil right now, stick with it. if you find it's not cutting it down the road you could either try something new or up your dosage :)

OH and my hair: it started thinning out on top in the front. I used to have ridiculously thick hair, but it became really fine after taking the paxil. It's starting to thicken up a bit now. I'm not completely sure if it was the paxil, but I'm pretty sure if it was it's a rare side effect, so I wouldn't be too worried (esp since you're on a low dosage: I was on a fairly large dosage myself especially for my body size if that plays into things :P).

Have you looked up any articles in article databases? You might be able to find some studies that way from medical journals. And, there are tons of laymen websites on paxil that should provide some answers (just take them with a grain of salt since they're amateur sites).
i'm verrrry curious about longterm sexual side effects now. i was browsing and i've read complaints, but you HAVE to look at the length taken, some of the patients were reporting one week into it..lol. my sexual side effects are pretty um, debilitating, to the point where i'd have to consider viagra...which concerns me i'm ONLY on 10 mgs and it has that kind of effect? :confused::confused:

[QUOTE=catlover82;3897567]
Have you looked up any articles in article databases? You might be able to find some studies that way from medical journals. And, there are tons of laymen websites on paxil that should provide some answers (just take them with a grain of salt since they're amateur sites).[/QUOTE]

yeah im a little overwhelmed as to where to look..i graduated from college so i dont have access to the same resources.





All times are GMT -7. The time now is 12:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!